# SDR 03FDEA00445

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 595 TO 675 AND STR FOR FLOORBOARDS BAD.  CLIP NUTS HOLES CORRODED TOP AND BOTTOM.  BLENDED DAMAGE TRACK IAW SRM 53-10-00 STA 595 TO 620 FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR SECTIONS AND SPLICES IAW SRM 53-70-00.
